# SDR A6WA201040881

- Difficulty date: December 3, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 INTERCOSTAL CLIPS CRACKED AT RBL 27 AND 36.  REPAIR IAW REO 601R-53-41-059 AND SRM 51-24-21.
